# SDR QXEA0202264

- Difficulty date: December 24, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 2,674 hours, 3,205 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Blown
- Location: Cargo Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA ON FLIGHT 2384- AIRCRAFT DEPRESSURIZED AT 1500 FEET ON APPROACH.  FLIGHT ATTENDANT REPORTED A LOUD POP FOLLOWED BY A WHISTLING SOUND FROM AFT AREA OF AIRCRAFT.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND AFT CARGO DOOR SEAL BLOWN AND TORN.  REMOVED AND REPLACED DOOR SEAL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
